Alert archive / New York / Frost Advisories in 2011

Frost Advisory 2, NWS Binghamton, NY

June 2, 201114 counties in New York; Bradford County, Susquehanna County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this frost advisory at Jun 2, 2011, 2:54 PM EDT for 14 counties in New York; Bradford County, Susquehanna County, Wayne County, Pennsylvania. It took effect at Jun 3, 2011, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 2:54 PM EDT (18:54 UTC)
In effect from
Jun 3, 2011, 2:00 AM EDT
Expired
Jun 3, 2011, 9:00 AM EDT
In force
7 hr
Issued by
NWS Binghamton, NY

Counties Broome County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Bradford County, PA, Susquehanna County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 15 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WWUS71 KBGM 021854
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
254 PM EDT THU JUN 2 2011

...COLD AIR WILL MOVE INTO THE AREA OVERNIGHT...

.A NORTHERLY FLOW OF AIR OVER THE REGION THIS AFTERNOON INTO
TONIGHT IS BRINGING MUCH COOLER AIR INTO THE REGION. THIS COOL AIR
WILL DROP TEMPERATURES INTO THE MID AND LOWER 30S IN SOME
AREAS...BRINGING THE POSSIBILITY OF FROST.

NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-031200-
/O.NEW.KBGM.FR.Y.0002.110603T0900Z-110603T1200Z/
NORTHERN ONEIDA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
INCLUDING THE CITIES OF...BOONVILLE...SYRACUSE...CORNING...
HORNELL...WATKINS GLEN...ELMIRA...ITHACA...ONEIDA...UTICA...
ROME...CORTLAND...NORWICH...ONEONTA...COOPERSTOWN...OWEGO...
BINGHAMTON...WALTON...DELHI...MONTICELLO...TOWANDA...SAYRE...
MONTROSE
254 PM EDT THU JUN 2 2011

...FROST ADVISORY IN EFFECT FROM 5 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 AM EDT FRIDAY. 

* LOCATIONS...DEEPER VALLEYS AND RURAL AREAS PROTECTED FROM THE
  WIND.

* HAZARDS...PATCHY FROST

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...LATE TONIGHT AND VERY EARLY FRIDAY.

* IMPACTS...FROST DAMAGE IS POSSIBLE FOR TENDER PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
794 
WWUS71 KBGM 030153
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
953 PM EDT THU JUN 2 2011

...COLD AIR WILL MOVE INTO THE AREA OVERNIGHT...

.THE COMBINATION OF HIGH PRESSURE...CLEAR SKIES OVERHEAD...AND
WEAK WINDS WILL ALLOW TEMPERATURES TO PLUMMET INTO THE MIDDLE TO
UPPER 30S ACROSS SHELTERED AND OTHER WELL PROTECTED LOCATIONS
FRIDAY MORNING. THE COOL TEMPERATURES WILL POSE A RISK TO PLANTS
AND OTHER FROST PRONE VEGETATION. ALL WITH OUTSIDE PLANT INTERESTS
SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT THEIR OUTSIDE
VEGETATION.

NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-031300-
/O.EXT.KBGM.FR.Y.0002.110603T0600Z-110603T1300Z/
NORTHERN ONEIDA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
INCLUDING THE CITIES OF...BOONVILLE...SYRACUSE...CORNING...
HORNELL...WATKINS GLEN...ELMIRA...ITHACA...ONEIDA...UTICA...
ROME...CORTLAND...NORWICH...ONEONTA...COOPERSTOWN...OWEGO...
BINGHAMTON...WALTON...DELHI...MONTICELLO...TOWANDA...SAYRE...
MONTROSE
953 PM EDT THU JUN 2 2011

...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE FROST ADVISORY IS NOW IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY.

* LOCATIONS...ACROSS SHELTERED VALLEY AND OTHER FAVORED LOCATIONS AWAY
  FROM LARGE METRO AREAS.

* HAZARDS...PATCHY FROST DEVELOPMENT.

* TEMPERATURES...OVERNIGHT LOWS DROPPING INTO THE MIDDLE TO UPPER
  30S.

* TIMING...EARLY FRIDAY MORNING.

* IMPACTS...POSSIBLE FROST DAMAGE TO PLANTS AND OTHER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
938 
WWUS71 KBGM 030813
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
413 AM EDT FRI JUN 3 2011

...COLD AIR WILL MOVE INTO THE AREA OVERNIGHT...

.THE COMBINATION OF HIGH PRESSURE...A CLEAR SKY OVERHEAD...AND
WEAK WINDS WILL ALLOW TEMPERATURES TO DROP TO NEAR 40 EARLY THIS
MORNING. TEMPERATURES NEAR 40 WILL KEEP FROST FROM FORMING FOR
MOST OF THE AREA. SOME ISOLATED AREAS ACROSS SHELTERED VALLEYS AND
OTHER WELL PROTECTED LOCATIONS WILL SEE TEMPERATURES DROP TO
BETWEEN 34 AND 37 DEGREES. THESE ISOLATED AREAS WILL LIKELY SEE
AREAS OF FROST. THE COOL TEMPERATURES WILL POSE A RISK TO PLANTS
AND OTHER FROST PRONE VEGETATION. ALL WITH OUTSIDE PLANT INTERESTS
SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT THEIR OUTSIDE
VEGETATION.

NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-031300-
/O.CON.KBGM.FR.Y.0002.000000T0000Z-110603T1300Z/
NORTHERN ONEIDA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
413 AM EDT FRI JUN 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* LOCATIONS...ACROSS SHELTERED VALLEY AND OTHER FAVORED LOCATIONS
  AWAY FROM LARGE METRO AREAS.

* HAZARDS...AREAS OF FROST...ISOLATED TO THE COLDEST SECTIONS OF
  THE AREA.

* TEMPERATURES...GENERALLY NEAR 40...BUT MID TO UPPER 30S POSSIBLE
  IN SHELTERED VALLEY LOCATIONS.

* TIMING...EARLY FRIDAY MORNING.

* IMPACTS...POSSIBLE FROST DAMAGE TO PLANTS AND OTHER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


HEDEN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this frost advisory went out at Jun 2, 2:37 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 2, 2:37 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
237 PM EDT THU JUN 2 2011

.SYNOPSIS...
HIGH PRESSURE FROM CENTRAL CANADA WILL BUILD INTO THE AREA TONIGHT
AND FRIDAY. THIS SYSTEM WILL BRING US COOL AND DRY WEATHER FOR THE
NEXT COUPLE DAYS. SATURDAY NIGHT...AN UPPER LEVEL AREA OF LOW
PRESSURE WILL BRING US A CHANCE OF SHOWERS.

&&

.NEAR TERM /THROUGH TONIGHT/...

DFCLT CALL TNGT FOR THE PSBLTY OF FROST AS HIPRES BLDS IN. MAIN
FACTORS INFLUENCING THE PSBLTY ARE THE WINDS AND DEW PTS...BOTH
OF WHICH WILL BE A CLOSE CALL. WITH THE WINDS...NAM WANTS TO KEEP
A BIT OF A BREEZE OVRNGT...EVEN IN THE VLYS AND SHOWS QUITE A GOOD
SPEED AT AND ABV SIGMA 3 ON THE BUFKIT SNDGS...AND SFC WINDS OR 6
OR 7 KTS ON THE MET MOS. MEANWHILE...MAV GUID DROPS THE
WINDS...BUT KEEPS DEW PTS IN THE UPR 30S. MET DEW PTS ARE NEAR
FRZG. IN ANY EVENT...MIXED...BLENDED AND ADJUSTED THE MINS SVRL
DFRNT WAYS AND STILL CAME UP WITH AREAS AT OR BLO 35F FOR
MINS...TRIGGERING FROST CNCRNS...ESP IF THE WINDS LGTN UP JUST A
BIT IN THE PROTECTED AREAS. DEW PTS ARE CRNTLY ARND 40 OR
HIGHER...BUT UPSTREAM DEW PTS SHOW LOW 30S IN THE CRNTS. HWVR...
CNRND THAT THE RECENT RAIN AND NEAR TROPICAL BLOOMING OF PLANTS
AND TREES WILL HELP BOLSTER DEW PTS. AS USUAL...FINAL TRUTH IS
PRBLY IN BETWEEN THE TWO MODELS WHICH BRINGS ME TO SOME LOWER TO
MID 30 DEW PTS AND WINDS ARND 5 KTS. HAVE DECIDED TO ISSUE AN
ADVISORY JUST TO COVER THE PSBLTY OF SOME FROST AS A HEADS UP FOR
AREA GARDENERS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/

LRG TROF SWINGS EAST THRU THE PD ALLOWING RISING HGTS AND SFC
HIPRES TO SLIDE THRU WRN NY. NEXT WX MAKER IS SAT NGT AS A WRN FNT
PUSHES THRU. BEST SUPPORT FOR PCPN IS WELL NORTH OF THE FCST
AREA...WITH BLDG HGTS AND VERY DRY AIR OVER US. OPERATIONAL MODELS
GENERATE SOME LGT PCPN SAT NGT SO HAVE CONTD WITH THE IDEA OF LOW
CHANCE POPS AS THE FNT PUSHES THRU. DRIER AND WRMR AIR BLDS IN BHD
THE FNT ON SUN...BUT WITH THE LACK OF ANY GOOD RDGG...SOME CLDS
AND EVEN AN ISLTD SHWR PSBL...ESP OVER THE HIGHER TERRAIN OF THE
ERN ZONES.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
UPDATED AS OF 300 PM...
MODELS AGAIN SIMILAR FOR THE LONG TERM. UNSETTLED WITH MULTIPLE
COLD FRONTS SUNDAY AND TUESDAY...AND MAYBE AGAIN THURSDAY. LARGE
SFC HIGH PRESSURE AND UPPER LEVEL RIDGE OVER THE SE US INTO THE
OHIO VALLEY. WE CONTINUE TO BE ON THE EDGE OF THIS HIGH WITH
SYSTEMS COMING ACROSS THE TOP OF THE RIDGE INTO THE AREA.
WITH THE NW FLOW SYSTEMS WILL BE MOVING WITH NO DEEP MOIST SW
FLOW. FLOODING WILL BE HARD TO GET. TEMPERATURES NEAR NORMAL.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR THROUGH 12Z FRI.

NW WINDS 15 TO 20 KTS GUSTING TO 25 TO 30 KTS THIS AFTN QUICKLY
SUBSIDING AROUND 00Z TO 5 KTS OR LESS. FRIDAY NW WINDS PICK UP TO
10 TO 15 KTS BETWEEN 12 AND 15Z.

LOW VFR STRATOCUMULUS CLOUDS AT AROUND 4K FT WILL CONTINUE UNTIL
AROUND 22Z. ELM AND AVP SCATTERED AND REST OF SITES BROKEN TO
OVERCAST. TONIGHT AND FRIDAY SKIES WILL BE CLEAR. FOG APPEARS
UNLIKELY LATE TONIGHT/EARLY FRI...DUE TO A DRY AIR MASS...AND WELL
MIXED CONDITIONS ABV THE SFC.

.OUTLOOK...

FRI AFTN TO FRI NGT...VFR.

SAT TO SUN...MAINLY VFR. MVFR POSSIBLE IN SHRA/TSRA AND MOST
LIKELY SAT AFTN AND EVE.

MON TO TUE...MAINLY VFR. POSSIBLE MVFR IN SCATTERED SHOWERS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...TAC
AVIATION...TAC
Hazardous weather outlook, Jun 2, 4:20 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
420 AM EDT THU JUN 2 2011

NYZ009-015>018-023-025-036-037-044>046-055-056-PAZ039-043-044-047-
048-072-030830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER-
TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-
BROOME-SUSQUEHANNA-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
420 AM EDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEDEN

NYZ022-024-PAZ038-030830-
STEUBEN-CHEMUNG-BRADFORD-
420 AM EDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME OF THE DEEPER VALLEY LOCATIONS WILL LIKELY SEE TEMPERATURES
DROP INTO THE MIDDLE TO UPPER 30S EARLY FRIDAY MORNING. AREAS OF
FROST ARE POSSIBLE DURING THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEDEN

NYZ057-062-PAZ040-030830-
DELAWARE-SULLIVAN-NORTHERN WAYNE-
420 AM EDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME OF THE DEEPER VALLEY LOCATIONS WILL LIKELY SEE TEMPERATURES
DROP INTO THE MIDDLE TO UPPER 30S EARLY FRIDAY MORNING. AREAS OF
FROST ARE POSSIBLE DURING THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEDEN

In the hours before

Local storm report, Jun 2, 11:37 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
1137 AM EDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     HAIL             SMYRNA                  42.69N 75.57W
06/01/2011  M1.00 INCH       CHENANGO           NY   FIRE DEPT/RESCUE

0535 AM     HAIL             NORWICH                 42.53N 75.52W
06/01/2011  E0.75 INCH       CHENANGO           NY   PUBLIC

0552 AM     HAIL             OTEGO                   42.39N 75.18W
06/01/2011  E1.25 INCH       OTSEGO             NY   PUBLIC

0555 AM     HAIL             GILBERTSVILLE           42.47N 75.32W
06/01/2011  M0.75 INCH       OTSEGO             NY   BROADCAST MEDIA

0558 AM     HAIL             RICHFIELD SPRINGS       42.85N 74.99W
06/01/2011  M0.88 INCH       OTSEGO             NY   TRAINED SPOTTER

0616 AM     HAIL             SPRINGFIELD CENTER      42.83N 74.88W
06/01/2011  M1.00 INCH       OTSEGO             NY   PUBLIC

1258 PM     HAIL             NANTICOKE               41.20N 76.00W
06/01/2011  M1.25 INCH       LUZERNE            PA   PUBLIC

0102 PM     HAIL             NANTICOKE               41.20N 76.00W
06/01/2011  M1.00 INCH       LUZERNE            PA   PUBLIC

0115 PM     HAIL             MOUNTAIN TOP            41.17N 75.90W
06/01/2011  M1.50 INCH       LUZERNE            PA   PUBLIC

0145 PM     HAIL             WHITE SULPHUR SPRINGS   41.80N 74.83W
06/01/2011  M1.75 INCH       SULLIVAN           NY   PUBLIC

0150 PM     HAIL             LIBERTY                 41.80N 74.75W
06/01/2011  M1.00 INCH       SULLIVAN           NY   PUBLIC

0153 PM     HAIL             YOUNGSVILLE             41.81N 74.89W
06/01/2011  M0.88 INCH       SULLIVAN           NY   PUBLIC

0155 PM     HAIL             LIBERTY                 41.80N 74.75W
06/01/2011  M1.25 INCH       SULLIVAN           NY   PUBLIC

0157 PM     HAIL             LOCH SHELDRAKE          41.77N 74.67W
06/01/2011  M0.88 INCH       SULLIVAN           NY   PUBLIC

0200 PM     HAIL             LOCH SHELDRAKE          41.77N 74.67W
06/01/2011  E1.00 INCH       SULLIVAN           NY   PUBLIC

0200 PM     HAIL             LIBERTY                 41.80N 74.75W
06/01/2011  E1.00 INCH       SULLIVAN           NY   FIRE DEPT/RESCUE

0206 PM     HAIL             GRAHAMSVILLE            41.85N 74.57W
06/01/2011  E2.00 INCH       SULLIVAN           NY   PUBLIC

0210 PM     HAIL             CLARYVILLE              41.92N 74.57W
06/01/2011  E0.75 INCH       SULLIVAN           NY   FIRE DEPT/RESCUE

            MAJORITY OF THE HAIL WAS ONE QUARTER  INCH IN SIZE

0400 PM     HAIL             COCHECTON               41.70N 75.05W
06/01/2011  M1.00 INCH       SULLIVAN           NY   POST OFFICE

0415 PM     HAIL             FOSTERDALE              41.70N 74.98W
06/01/2011  M0.75 INCH       SULLIVAN           NY   PUBLIC

&&

TAC

Nearby

Frost Advisories in New York, 2011Frost Advisories in Pennsylvania, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.